# SDR DALA2022071504903

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737
- Aircraft serial: 31943
- Aircraft time: 24,020 hours, 9,411 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3832 MISC/DE- DUE TO COCKPIT TEMPERATURE WAS HOT AND UNCONTROLLABLE. CORRECTIVE ACTION: RESET CIRCUIT BREAKERS. OPS CHECKS GOOD.
